# SDR HNAA2012081700384

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 47,843 hours, 45,555 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF PACK 2 VALVE CLOSED MSG WOULD NOT CLEAR UNTIL LANDING.  DURING INSPECTION OF AIR CON/PNUMATIC PANEL FOUND AND REPAIRED BROKEN WIRE IAW SWPM 20-5000 (SHORT SIGN)CHANGED RELAYS K0320, K0263, K0262, K0184 IAW AMM 20-13-02. REMOVED AND REPLACED PACK 2 PUSH BUTTON IAW AMM 20-13-04. NO FIX PACK 2 INOP SEE PG 213988 SEQ 2. (REMOVED AND REPLACED #2 PACK VALVE IAW AMM 21-51-01 OPS CHECK GOOD. LEAK CHECK GOOD. OKAY FOR SERVICE AT THIS TIME.)
